# SDR SWAA2022030326213

- Difficulty date: February 8, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 41,169 hours, 24,567 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED R/H HORIZONTAL STAB CRACKED UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802 PAR. 2 D AND E AND 53-31-31-400-802 PAR 3D AND E. 57048U 26FEB19
